# SDR DL757060899

- Difficulty date: October 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 69,663 hours, 36,182 cycles
- Engine: Pwa PW2037
- Engine time: 56,182 hours, 27,027 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT AT APPROX 8000, LEFT ENG EGT INCREASE INTO RED RADIAL MAX EGT OF 789.  LEFT THROTTLE RETARD TO IDLE AFTER APPROX 2 MINUTES EGT WITHIN NORMAL LIMITS.  THROTTLE ADVANCE BACK TO CLIMB POWER AND ALL ENGINES INDICATION ARE NORMAL.  REPLACED NR 1 ENG PER TRANS 6T103.
